Is this dosage of T high?

Anything goes when it comes to ED.
Anon-E-Mouse
Posts: 57
Joined: Sun Oct 21, 2018 2:19 pm

Is this dosage of T high?

Postby Anon-E-Mouse » Sat May 29, 2021 1:55 am

I’ve been using Tri-Mix for over a year or so but today my TRT meds arrived for the first time and after reading many other post and topics here it seems as if my dosage appears abnormally high compared to what others are prescribed and I’m wondering just how normal or abnormal this is.

My dosage…

- Testosterone Cypionate 200 mg/ml – 0.25 ml intramuscularly/subcutaneously three times weekly.
- HCG 500 iu subcutaneously two times weekly to reverse/prevent testicular atrophy.
- Anastrozole 0.125 mg three times weekly - IF high E2 symptoms present.

For reference I’m 35 and free T is 6.3 and total T was 68 which from my understanding is incredibly low.
34yr old Male - Pills Stopped Working After 10yrs - Switched to 150/5/50 TriMix injections from an online doctor & pharmacy with amazing results.

Simbarn
Posts: 259
Joined: Tue Mar 10, 2020 8:08 pm

Re: Is this dosage of T high?

Postby Simbarn » Sun May 30, 2021 6:43 pm

Anon-E-Mouse wrote:I’ve been using Tri-Mix for over a year or so but today my TRT meds arrived for the first time and after reading many other post and topics here it seems as if my dosage appears abnormally high compared to what others are prescribed and I’m wondering just how normal or abnormal this is.

My dosage…

- Testosterone Cypionate 200 mg/ml – 0.25 ml intramuscularly/subcutaneously three times weekly.
- HCG 500 iu subcutaneously two times weekly to reverse/prevent testicular atrophy.
- Anastrozole 0.125 mg three times weekly - IF high E2 symptoms present.

For reference I’m 35 and free T is 6.3 and total T was 68 which from my understanding is incredibly low.


Yes.
I have spent many years on T replacement and I also spent 10 or more years on Dr John Crislers forum, discussing and learning about T replacement.
The general starting dose for injectable T was and still is IMO, 80-100mgs per week.
If you are using HCG too, the lower dose of T is advisable as HCG will cause your testes to produce some T as well.
I am not keen on using aromatase inhibitors. They are very difficult to control. It is far better to reduce the amount of T, so that your body has less tendency to convert T in E2.
The symptoms of low estrogen are worse than high estrogen and can take some time to normalise if you stop using these drugs.
I do approve of your frequent injection protocol. This helps to lower spikes of T. Twice a week may be all you need to do. You could also try using a lower dose of HCG: 250iu, as the idea here is to just keep the gonads functioning to some degree.
This will minimise side effects from the HCG. One thing that Dr John always said was to not inject more the 500iu of HCG in one injection and that HCG is more potent than many doctors realise.
I also remember him saying to introduce HCG later, let your body adjust to the exogenous T first for a month or even two, then slowly introduce HCG.
It appears whoever has prescribed all of these meds for you has gone in with all guns blazing so to speak! Not the best method.

At present, you are injecting 150mgs per week plus the additional T your body will be making from 1000iu of HCG! This could be a substantial amount depending on how your leydig cells in the testes respond to HCG?
Supra-physiological levels of T can initially make a guy feel great as all the T receptors are fresh and the sudden increase in T is literally like a drug! Dopamine levels suddenly rise which also make you feel rejuvenated and almost high.
However, the honey moon period as I call it, soon turns around. Our body always battles to maintain homeostasis, that is the balance of things that are encoded in our DNA. You will never get around this. Many have tried.
T receptors will reduce in sensitivity, aromatase enzyme levels will increase shooting estrogen through the roof, and dopamine levels will also start heading in the opposite direction. Our body is very fussy about us having too much dopamine for too long as it is the reward neurotransmitter. All of this will cause havoc with your sexual function, sexual sensitivity and mood. It will also take weeks to correct as once the process starts it takes time to reset.

Starting low is the best method. HCG can work very well for some men and cause issues for others. It is not a hormone that men produce naturally so it can cause estrogenic like effects in some men. An aromatase inhibitor will not
fix this as HCG is not producing estrogen via the aromatase enzyme, it is directly stimulating some estrogen receptors. It can cause an increase in E2 if too much is used alongside T replacement via excessive T levels, which you are in danger of doing.

The biggest draw back with testosterone replacement is the cessation of upstream hormones, LH, FSH and GNRH. HCG is a work around fix for this, but does not do the same thing for reasons I won’t go into here. Consequently TRT frequently cannot deliver the same sexual function that is experienced, (especially in younger men) by someone who has a fully intact hormonal milieu. In other words it may fluctuate and not be as reliable, but it will still be a lot better than if the individual does not get treatment.
Older men are generally more satisfied with hormone replacement than younger men. They expect less from the treatment than young men, are happy with the extra energy, libido, muscle mass and improved immune response that it can deliver and are not too perturbed by the sexual inadequacies it may cause. Younger men do find this more of an issue.

Your total T is very low as you mention. How many tests did they do and at what time of day and did they determine if your possible hypogonadism is primary or secondary? As you are a young man have you tried Enclomiphene citrate first to see how this raises your natural production of LH, FSH and testosterone?

Hope the above helps.
Age 56, ED issues for 10-15 years, on T replacement. Currently using generic Tadalafil 5mgs daily.

Anon-E-Mouse
Posts: 57
Joined: Sun Oct 21, 2018 2:19 pm

Re: Is this dosage of T high?

Postby Anon-E-Mouse » Wed Jul 07, 2021 2:29 am

Thank you for the very detailed reply Simbarn! You definitely opened my eyes to some things I haven’t considered before.

So I’m completed 3 full weeks of HCH & Test and honestly I don’t really much. Libido is still very low, energy levels are low and heart is still racing (likely due to adderal). When I emailed the doctor about this he came back and said it’s perfectly fine for the meds to take longer before I start to feel them so trying to be a bit more patient.

Anyone else not experience major improvements in the first month?
34yr old Male - Pills Stopped Working After 10yrs - Switched to 150/5/50 TriMix injections from an online doctor & pharmacy with amazing results.

wewokarents
Posts: 62
Joined: Thu Oct 29, 2020 12:04 pm
Location: Texas

Re: Is this dosage of T high?

Postby wewokarents » Thu Jul 08, 2021 8:29 pm

Good to find a hormone discussion here. I'm 72 and have had low T since the mid 90's. ED since early 2000's and a IPP in Jan of this year (2021). My average T level is around 350. I use a T cream that is compounded by my preferred pharmacy and is inexpensive, dosage is 4 pumps per day. Over the years my hematocrit has increased to 56 as of last Monday. My estradiol is up to 77. Urologist/endocrinologist is prescribing anastrozole (twice weekly) to lower the estradiol and a monthly therapeutic phlebotomy to reduce the hematocrit. Has anyone else gone through this? Overall I have had good success with just the T cream after it became available, prior to that it was a bi-monthly injection. The only problem I had on the prescription T was running out and then my T would bottom out below 100.....sometimes it was unavoidable as the pharmacy was closed on weekends, doc was on vacation etc. Throw it out there and tell your story!
Implant 1/28/2021. Dr Stephen A Johnson. Done at Baylor, Scott and White in Sherman, Texas. TRT since 2005, serious ED from 2004. Used nearly all PDE5 drugs. Injections failed. Started cycling at 1 week. Cycle most days. AMS 700 CX 23cm, 100ml reservoir.

Mike_b
Posts: 19
Joined: Thu Jul 15, 2021 7:18 pm

Re: Is this dosage of T high?

Postby Mike_b » Sat Jul 17, 2021 12:06 am

I have been currently diagnosed with low t. Supposed to see an endo. Now that being said when I took the blood and pee test I had a penile fracture that has healed some since then. My question is could my t get higher naturally if I heal my tunica? What about vice versa? Take more t to help heal completely the fracture?


Return to “General Discussion”

Who is online

Users browsing this forum: No registered users and 1 guest